# SDR CA990311068

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, NR 2 ENGINE VIBRATION WENT TO 3.3 UNITS.  TAKEOFF ABORTED.  A HIGH POWER RUN WAS CARRIED OUT ON THE WAY BACK TO THE GATE AND THE VIBRATION WENT BACK TO WITHIN LIMITS WHEN THE ENGINE WARMED UP.  THE AIRCRAFT WAS RETURNED TO SERVICE. THE REPORT FROM ROLLS ROYCE, IN THE WAY OF AN EXPLANATION, WILL BE FAXED WHEN RECEIVED.
